# SDR DALA2017011300302

- Difficulty date: January 8, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 57,517 hours, 31,379 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Lack Of Lube
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DID NOT RELEASE DURING OPERATIONAL TEST.  LUBED, RECHECKED RIGGING OF CABLES.  PERFORMED SUCCESSFUL FUNCTIONAL TEST.
